# SDR HNAA2010022400027

- Difficulty date: January 24, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 61,015 hours, 69 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 2 EMERGENCY PATH FLOOR LIGHT NOT WORKING.  RE LAMP ROW 2 FLOOR EMERGENCY FLOOR LIGHT.
